MathSciNet Relay Station
MathSciNet bibliographic data
MR2242617 (2007f:55010) 55Q51 (55P99)
Chachólski, W.; Dwyer, W. G.; Intermont, M. $v\sb *$-torsion spaces and thick classes. Math. Ann. 336 (2006), no. 1, 13–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement